Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lolly94

Sudden allergic reaction to Acne.Org treatment after almost 8 months of using it

Recommended Posts

Hey,

So I started using the treatment since 26th December, first two months were BRUTAL all the extreme dryness and peeling were the worst but I noticed I was finally free from active breakouts so instead of increasing the amount I actually started using less and could tell that its doing something for my face cause whenever I stopped  I would get new breakouts coming in, so I just used the treatment at most 4 times a week only at night and everything worked great, then one day out of the sudden whenever I came back to using the slightest amount my face would get irritated, red and very Itchy!! It still works I cant stand this extreme sensitivity its like the first couple of weeks all over again minus the dryness (that's basically because when this happens I stop using any products on my face until all this subsidies)
what is going on with my face I thought it has gotten used to the treatment what changed now? I still want to continue using it cause it is really still helping, but I dont know if I should after this alergic reaction ?? Helplp

Share this post


Link to post
Share on other sites

No it's the same one, as I mentioned I only used very small amounts of the BP and it seemed to get the job done but something suddenly changed

Share this post


Link to post
Share on other sites

i think i'm having a similar problem. i've been using the regimen every day for almost 6 months and it worked beautifully to clear up my skin, even though i use a lot less than the regimen guide calls for. i didn't even get the dry irritated skin problems at the start like a lot of people did. but a few weeks ago i started getting itchy dry/flaky skin near my hairline, and then all over my neck. i thought it might have actually been caused by some bleaching/dyeing things i was doing to my hair but the timeline doesn't quite match up, and most of the rashiness is on the front of my neck which my hair doesn't really touch. the only things i use on my neck are the acne.org cleanser and moisturizer. every time i apply the moisturizer on my face/neck it just makes everything (redness, itchiness, stinging) worse and worse. i just bought a new moisturizing cream (the first aid beauty ultra repair cream) and am planning to switch to using that instead of the acne.org moisturizer and see if that clears up the problem. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×